Open Access
March 2012 On Brauer’s height zero conjecture
Masafumi Murai
Proc. Japan Acad. Ser. A Math. Sci. 88(3): 38-40 (March 2012). DOI: 10.3792/pjaa.88.38


We give a reduction theorem for Brauer’s height zero conjecture.


Download Citation

Masafumi Murai. "On Brauer’s height zero conjecture." Proc. Japan Acad. Ser. A Math. Sci. 88 (3) 38 - 40, March 2012.


Published: March 2012
First available in Project Euclid: 5 March 2012

zbMATH: 0848.20005
MathSciNet: MR2908621
Digital Object Identifier: 10.3792/pjaa.88.38

Primary: 20C20

Keywords: Brauer’s height zero conjecture

Rights: Copyright © 2012 The Japan Academy

Vol.88 • No. 3 • March 2012
Back to Top